# SDR 20000504SH025

- Difficulty date: March 9, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N69520
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400353
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 520
- Part serial: B129901N
- Condition: Failed
- Location: Engine
- Part time: 485 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE IN-FLIGHT FAILURE DUE TO BROKEN CRANKSHAFT.  THIS CRANKSHAFT INSTALLED AS NEW ON MAY 4, 1999 TO REPLACE PREVIOUS NEW CRANKSHAFT AFFECTED BY AD 99-19-01.  THIS S/N CRANCKSHAFT, SN B129901N, IS NOT IN AD.  CRNAKSHAFT S/N''S  IN AD GO THROUGH 12-1998.  (X)
